A nonstandard boundary value problem that contains a small parameter
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1028-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a16,
author = {M. Yu. Yunusov},
title = {A nonstandard boundary value problem that contains a small parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1028--1035},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a16/}
}
M. Yu. Yunusov. A nonstandard boundary value problem that contains a small parameter. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1028-1035. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a16/